# SDR 97ZZZX1182

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67376
- Make and model: Cessna 152
- Aircraft serial: 15281792
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 040010750
- Condition: Frayed
- Location: Rudder
- Part time: 3,060 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLES ARE FRAYING IN AFT REAR BULKHEAD ON TOP OF PULLEYS.  SUBMITTER STATED YOU MUST MOVE RUDDER IN OPPOSITE DIRECTION AND FEEL FWD AND AFT OF PULLEYS TO DETERMINE IF CABLE IS FRAYED.
